Notre Dame Journal of Formal Logic

Non-definability of certain semantic properties of programs.

Richard A. DeMillo

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 583-590.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891904

Digital Object Identifier
doi:10.1305/ndjfl/1093891904

Mathematical Reviews number (MathSciNet)
MR0408291

Zentralblatt MATH identifier
0258.02018

Subjects
Primary: 68A05
Secondary: 02H05

Citation

DeMillo, Richard A. Non-definability of certain semantic properties of programs. Notre Dame J. Formal Logic 16 (1975), no. 4, 583--590. doi:10.1305/ndjfl/1093891904. https://projecteuclid.org/euclid.ndjfl/1093891904


Export citation